# SDR DALA2024060805891

- Difficulty date: June 7, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 52,426 hours, 25,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6819, 2L DOOR EXIT LENS BROKEN. CORRECTIVE ACTION: REPLACED THE 2L DOOR EXIT LENS. (LP 5314854)
